• saral smith saral smith
    July 18, 2010
    I take prednisone. My feet and ankles are swelling badly. What to do?
    saral smith saral smith
    July 18, 2010

    I take prednisone.  My feet and ankles are swelling badly.  What can I do?

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • James Leary August 08, 2014
    James Leary
    August 08, 2014

    saral,

     

    I see that your post is from a while ago.  Did you ever find any relief for your swelling?  I am not a doctor and can't diagnose you, but I know that prednisone can have a wide variety of effects on the body.  However, swelling alone can have many different causes.  If you suffer from this from a long period of time, I would suggest visiting your doctor for a full evaluation.

     

    If you did (or did not) find some relief, please consider returning to the site to let us know how you are doing.  I'm sure your experience can help others!

     

    Best of luck,

    James

     

    What Is It Like to Take Oral Prednisone?

    The Steroid Curse: Prednisone Vs. Methylprednisolone

    Prednisone Oral Precautions and Side Effects

     

    READ MORE
  • West Australian July 23, 2010
    West Australian
    July 23, 2010

    Hi Saral,

    I know what you are going through - its tough! My first bit of advice is to get yourself some flat shoes, I bought some a size up from what I usually wear, and ones with adjustable/velcro straps.  That way, I could "let out" my shoes if they swelled throughout the day.  I'm not sure if you are working, but when my feet were really bad I tried to stay at my desk rather than walking.  I asked my (friendly) colleagues to come to me, rather than me go to them.  Failing that, get used to TV! Or try to adapt some activities so you can do them on the couch.  I used to cry alot there.  It can feel really frustrating but try to stay positive.  I talked to my specialist and he changed my medication so that helped with my feet....after I threw out all my old shoes! Now most of them are too big!Damn!Sealed

    READ MORE
  • ronie July 18, 2010
    ronie
    July 18, 2010

    Hi there!!

     

    Could we please get a little more information?  What is your diagnoses and how long ago? Do you take any other meds?  How long are you on your feet before swelling begins or do you wake up with it? 

     

    Swelling of the feet can be causes by a multitude of issues.  Help us to narrow it down a bit so we can help

     

    Thankx,

    Ronie

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.